Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 16, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 4, 2015, 8:06 PM EST for Carroll County, Coweta County, Heard County, Georgia. It took effect at Jan 5, 2015, 12:25 AM EST. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2015, 8:06 PM EST (01:06 UTC)
- In effect from
- Jan 5, 2015, 12:25 AM EST
- Expired
- Jan 5, 2015, 8:30 PM EST
- In force
- 20 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, GA, Coweta County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River near Whitesburg (WHTG1). The gauge peaked at 14.78 ft at Jan 5, 2015, 1:00 AM EST.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02338000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
005
WGUS42 KFFC 050106
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EST SUN JAN 4 2015
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
HEARD COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC045-077-149-051506-
/O.NEW.KFFC.FL.W.0016.150105T0525Z-150106T0130Z/
/WHTG1.1.ER.150105T0525Z.150105T1200Z.150105T1930Z.NO/
806 PM EST SUN JAN 4 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* FROM LATE TONIGHT UNTIL MONDAY EVENING.
* AT 8PM SUNDAY THE STAGE WAS 14.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TONIGHT AND
CONTINUE TO RISE TO NEAR 15.5 FEET BY MONDAY MORNING.THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 16 FEET...MINOR FLOODING EXPANDS. BOAT RAMP PARKING LOT
FLOODS.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$3 follow-up statements
642
WGUS82 KFFC 050717
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 AM EST MON JAN 5 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
HEARD COUNTIES
SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES
COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY
ETOWAH RIVER NEAR CANTON AFFECTING CHEROKEE COUNTY
TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
SWEETWATER CREEK NEAR POWDER SPRINGS AFFECTING COBB AND PAULDING
COUNTIES
COAHULLA CREEK AT KEITHS MILL NEAR DALTON AFFECTING WHITFIELD COUNTY
GAC313-051303-
/O.NEW.KFFC.FL.W.0020.150105T0717Z-150105T1303Z/
/CHCG1.1.ER.000000T0000Z.150105T0700Z.150105T0703Z.UU/
217 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE.
* AT 2 AM MONDAY THE STAGE WAS 16.2 FEET...AND STEADY.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING WILL CONTINUE.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-052117-
/O.CON.KFFC.FL.W.0019.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.150105T0545Z.150105T0645Z.000000T0000Z.NO/
217 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE.
* AT 1 AM MONDAY THE STAGE WAS 24.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24 FEET.
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND
PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
MOSTLY UNDER WATER AT LOCK AND DAM PARK.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC057-052117-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.150104T1344Z.150105T0215Z.000000T0000Z.UU/
217 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 2 AM MONDAY THE STAGE WAS 21.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 22 FEET...MINOR FLOODING EXPANDS MUCH FURTHER INTO THE
WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON NEAR
THE INTERSTATE 575 BRIDGE. A GRASSY LOT BEHIND A PUMP STATION OFF
OF RIVERSTONE PARKWAY AND AREAS BEHIND THE BUSINESSES ON OLD BALL
GROUND HIGHWAY AND KEITH DRIVE ARE FLOODED WITH UP TO 3 FEET OF
WATER. AN INGROUND ELECTRICAL BOX NEAR THE PUMP STATION AND TRUCK
TRAILERS AT THE END OF KEITH DRIVE WILL BEGIN TO FLOOD. FLOOD
WATERS WILL SURROUND THE WOODEN STRUCTURE SUPPORTING THE USGS GAGE
HOUSE.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC057-051909-
/O.CON.KFFC.FL.W.0014.000000T0000Z-150105T1909Z/
/CNNG1.1.ER.150104T1809Z.150105T0245Z.150105T1309Z.NO/
217 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR CANTON.
* UNTIL THIS AFTERNOON.
* AT 2 AM MONDAY THE STAGE WAS 17.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* AT 17 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BY THE
WALASKA STREET BRIDGE. PORTIONS OF RECREATIONAL AREAS SUCH AS
BOLING PARK BEHIND THE CHEROKEE COUNTY HIGH SCHOOL...THE CHEROKEE
COUNTY FAIRGROUNDS AND THE ETOWAH RIVER GREENWAY AT HERITAGE PARK
WILL BE FLOODED WITH UP TO ONE FOOT OF WATER. THE PARKING LOT AT
BOLING PARK WILL BEGIN TO FLOOD.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$
GAC143-052116-
/O.CON.KFFC.FL.W.0008.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.150104T1500Z.150104T2330Z.000000T0000Z.NR/
217 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE.
* AT 1 AM MONDAY THE STAGE WAS 17.7 FEET...AND FALLING.
* MINOR FLOODINGM WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 18 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S.
HIGHWAY 78. THE FLOOD WATERS WILL BE UP TO TWO FEET DEEP IN SOME
LOCATIONS.
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$
GAC117-121-052116-
/O.CON.KFFC.FL.W.0004.000000T0000Z-150106T2248Z/
/APHG1.1.ER.150104T1028Z.150105T0700Z.150106T1648Z.NO/
217 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON.
* AT 2 AM MONDAY THE STAGE WAS 10.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW
LATE MORNING.
* AT 10 FEET...MINOR FLOODING CONTINUES UPSTREAM AND DOWNSTREAM
FROM THE GAGE ON KIMBALL BRIDGE ROAD. THE FLOOD WATERS EXPAND
FURTHER INTO THE WOODLANDS ALONG THE CREEK...AND BEGINS TO AFFECT
SOME RESIDENTIAL YARDS BETWEEN CUMMING IN FORSYTH COUNTY THROUGH
ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE BIG CREEK
GREENWAY IS CLOSED AND COMPLETELY FLOODED WITH UP TO 4 FEET OF
WATER IN SOME AREAS.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC045-077-149-052116-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-150106T0215Z/
/WHTG1.1.ER.150105T0823Z.150105T1200Z.150105T2015Z.NO/
217 AM EST MON JAN 5 2015
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* FROM EARLY THIS MORNING UNTIL THIS EVENING.
* AT 2 AM MONDAY THE STAGE WAS 14.8 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 15.6 FEET BY THIS MORNING.THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 16 FEET...MINOR FLOODING EXPANDS. BOAT RAMP PARKING LOT
FLOODS.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
GAC067-223-052116-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/PDSG1.1.ER.150105T0041Z.150105T0645Z.000000T0000Z.NO/
217 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE SWEETWATER CREEK NEAR POWDER SPRINGS.
* UNTIL FURTHER NOTICE.
* AT 1 AM MONDAY THE STAGE WAS 13.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 13 FEET.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN
THE WOODLANDS...FIELDS AND PASTURES OF THE NATURAL FLOOD PLAIN
UPSTREAM AND DOWNSTREAM FROM THE GAGE AT BROWNSVILLE ROAD.
&&
LAT...LON 3375 8490 3381 8490 3385 8474 3385 8470 3379 8469
$$
GAC067-097-052100-
/O.EXT.KFFC.FL.W.0018.150105T0713Z-150105T2100Z/
/AUSG1.1.ER.150105T0713Z.150105T1200Z.150105T1500Z.NO/
217 AM EST MON JAN 5 2015
...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL THIS AFTERNOON.
* AT 1 AM MONDAY THE STAGE WAS 10 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 10 FEET.
* FORECAST TO RISE TO NEAR 10.3 FEET BY THIS MORNING.THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS IN THE
WOODLANDS AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE GAGE NEAR THE
INTERSTATE 20 BRIDGE. PORTIONS OF A PAINTBALL PLAYING FIELD JUST
DOWNSTREAM OF THE BRIDGE BEGIN TO FLOOD. ATHLETIC FIELDS IN THE
WOODROW WILSON PARK ON MOUNT VERNON ROAD BEGIN TO FLOOD DUE TO
WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOODS YARDS OF
FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$452
WGUS82 KFFC 051117
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 AM EST MON JAN 5 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD
COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY
ETOWAH RIVER NEAR CANTON AFFECTING CHEROKEE COUNTY
TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY
CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
HEARD COUNTIES
SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES
GAC313-051649-
/O.EXT.KFFC.FL.W.0020.000000T0000Z-150105T1649Z/
/CHCG1.1.ER.000000T0000Z.150105T1030Z.150105T1049Z.UU/
617 AM EST MON JAN 5 2015
...FLOOD WARNING EXTENDED UNTIL THIS MORNING...THE FLOOD WARNING
CONTINUES FOR
THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* AT 5 AM MONDAY THE STAGE WAS 16.3 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS
UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-060116-
/O.CON.KFFC.FL.W.0019.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.150105T0545Z.150105T1045Z.000000T0000Z.NO/
617 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM.
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 24.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 24 FEET.
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND
PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
MOSTLY UNDER WATER AT LOCK AND DAM PARK.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC057-060116-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.150104T1344Z.150105T0215Z.000000T0000Z.UU/
617 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 6 AM MONDAY THE STAGE WAS 20.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 20 FEET...MINOR FLOODING CONTINUES TO EXPAND IN THE WOODLANDS
AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON NEAR THE
INTERSTATE 575 BRIDGE. A ROCK LANDING AND GRASSY LOT BEHIND A PUMP
STATION OFF OF RIVERSTONE PARKWAY AND AREAS BEHIND THE BUSINESSES
ON OLD BALL GROUND HIGHWAY AND KEITH DRIVE ARE FLOODED WITH UP TO
TWO FEET OF WATER.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC057-051909-
/O.CON.KFFC.FL.W.0014.000000T0000Z-150105T1909Z/
/CNNG1.1.ER.150104T1809Z.150105T0245Z.150105T1309Z.NO/
617 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE ETOWAH RIVER NEAR CANTON.
* UNTIL THIS AFTERNOON.
* AT 6 AM MONDAY THE STAGE WAS 16.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 17 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BY THE
WALASKA STREET BRIDGE. PORTIONS OF RECREATIONAL AREAS SUCH AS
BOLING PARK BEHIND THE CHEROKEE COUNTY HIGH SCHOOL...THE CHEROKEE
COUNTY FAIRGROUNDS AND THE ETOWAH RIVER GREENWAY AT HERITAGE PARK
WILL BE FLOODED WITH UP TO ONE FOOT OF WATER. THE PARKING LOT AT
BOLING PARK WILL BEGIN TO FLOOD.
&&
LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
$$
GAC143-060116-
/O.CON.KFFC.FL.W.0008.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.150104T1500Z.150104T2330Z.000000T0000Z.NR/
617 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE.
* AT 5 AM MONDAY THE STAGE WAS 17.1 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 18 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S.
HIGHWAY 78. THE FLOOD WATERS WILL BE UP TO TWO FEET DEEP IN SOME
LOCATIONS.
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$
GAC117-121-060116-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-150107T0142Z/
/APHG1.1.ER.150104T1028Z.150105T1800Z.150106T1942Z.NO/
617 AM EST MON JAN 5 2015
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY EVENING.
* AT 5 AM MONDAY THE STAGE WAS 10.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* AT 11 FEET...MODERATE FLOODING BEGINS TO EXPAND FURTHER INTO THE
WOODLANDS ALONG THE CREEK. THE BIG CREEK GREENWAY IS COMPLETELY
FLOODED WITH 1 TO 5 FEET OF WATER. THE WATER LEVEL APPROACHES THE
BOTTOM OF THE FOOT BRIDGE JUST DOWNSTREAM OF KIMBALL BRIDGE ROAD
WHERE THE GAGE IS LOCATED. PORTIONS OF THE ROCK HILL PARK WILL BE
FLOODED. A LARGE PORTION OF THE YMCA CAMPGROUND OFF PRESTON RIDGE
ROAD WILL BE FLOODED.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC045-077-149-060116-
/O.CON.KFFC.FL.W.0016.000000T0000Z-150106T0215Z/
/WHTG1.1.ER.150105T1119Z.150105T1200Z.150105T2015Z.NO/
617 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 5 AM MONDAY THE STAGE WAS 14.5 FEET...AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 15.6 FEET BY THIS MORNING.THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 16 FEET...MINOR FLOODING EXPANDS. BOAT RAMP PARKING LOT
FLOODS.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
GAC067-097-052100-
/O.CON.KFFC.FL.W.0018.000000T0000Z-150105T2100Z/
/AUSG1.1.ER.150105T0650Z.150105T1100Z.150105T1500Z.NO/
617 AM EST MON JAN 5 2015
THE FLOOD WARNING CONTINUES FOR
THE SWEETWATER CREEK NEAR AUSTELL.
* UNTIL THIS AFTERNOON.
* AT 6 AM MONDAY THE STAGE WAS 10.6 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL IS FORECAST TO RISE TO AROUND 11.3 FEET BY THIS
AFTERNOON. IT WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS IN THE
WOODLANDS AND FIELDS UPSTREAM AND DOWNSTREAM FROM THE GAGE NEAR THE
INTERSTATE 20 BRIDGE. PORTIONS OF A PAINTBALL PLAYING FIELD JUST
DOWNSTREAM OF THE BRIDGE BEGIN TO FLOOD. ATHLETIC FIELDS IN THE
WOODROW WILSON PARK ON MOUNT VERNON ROAD BEGIN TO FLOOD DUE TO
WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOODS YARDS OF
FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$639
WGUS82 KFFC 051542
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 AM EST MON JAN 5 2015
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND
HEARD COUNTIES
GAC045-077-149-051612-
/O.CAN.KFFC.FL.W.0016.000000T0000Z-150106T0215Z/
/WHTG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1042 AM EST MON JAN 5 2015
THE FLOOD WARNING IS CANCELLED FOR
THE CHATTAHOOCHEE RIVER NEAR WHITESBURG.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL THIS EVENING.
* AT 10AM MONDAY THE STAGE WAS 13.4 FEET...AND FALLING.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE TO FALL AND IS NO LONGER EXPECTED TO REACH
FLOOD STAGE.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:36 PM EST, 1 hour 30 minutes earlier.
Area forecast discussion, Jan 4, 6:36 PM EST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 636 PM EST SUN JAN 4 2015 .PREV DISCUSSION... /ISSUED 524 PM EST SUN JAN 4 2015/ UPDATE... AREAS OF DRIZZLE OVER SOUTHEAST TN/NORTHEAST AL WILL MOVE INTO NORTHWEST GA SO WILL ADD AREAS OF DRIZZLE FOR THE NEXT FEW HOURS OVER NORTHWEST GA. PREV DISCUSSION... /ISSUED 118 PM EST SUN JAN 4 2015/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... COLD FRONT IS CURRENTLY SITUATED ACROSS WESTERN GEORGIA AND WILL CONTINUE TO MARCH EASTWARD FOR THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. QLCS LINE AHEAD OF THE FRONT SHOULD EXIT THE CWFA BY 3PM...ENDING THE WIDESPREAD PRECIPITATION. BRIEF CLEARING IS EXPECTED BEHIND THE FRONTAL BOUNDARY THIS EVENING. HOWEVER...VIS IMAGERY SHOWING A GOOD FIELD OF COLD AIR STRATOCU ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. EXPECT SOME OF THIS TO IMPACT NORTHERN GA OVERNIGHT. SKIES SHOULD CLEAR FOR MONDAY AND MONDAY NIGHT AS HIGH PRESSURE BUILDS ACROSS THE STATE. LONG TERM /TUESDAY THROUGH SUNDAY/... NO MAJOR CHANGES NEEDED TO THE LONG TERM PORTION OF THE FORECAST. STRONG HIGH PRESSURE IS STILL EXPECTED TO BUILD ACROSS THE REGION BEHIND A DRY COLD FRONT ON TUESDAY. A MUCH COLDER AND DRIER AIRMASS WILL SETTLE ACROSS THE SOUTHEAST THROUGH THURSDAY. MODELS HAVE TRENDED SLIGHTLY COLDER WITH HIGH TEMPS ON THURSDAY WITH VALUES NOT GETTING OUT OF THE 30S. IN ADDITION...BREEZY/WINDY CONDITIONS LIKELY WITH WIND CHILLS NEARING CRITICAL THRESHOLDS WEDNESDAY/NIGHT EARLY THURSDAY AND A WIND ADVISORY POSSIBLE. PREVIOUS EXTENDED FORECAST DISCUSSION BELOW...... EXTENDED STARTS DRY WITH HIGH PRESSURE SLIDING ACROSS THE OHIO VALLEY WITH LONGWAVE TROUGHINESS IN PLACE OVER THE EASTERN TWO- THIRDS OF THE COUNTRY. ANOTHER SHORTWAVE SLIDES DOWN THE BACK EDGE OF THE TROUGH MONDAY NIGHT INTO TUESDAY...BRINGING A STRONG BUT DRY COLD FRONT WITH IT AND USHERING IN A COLD ARCTIC AIRMASS JUST PAST MIDWEEK. DEEP LAYER CAA BUILDS IN BEHIND THE FRONT TUESDAY EVENING AND WE WILL START FEELING THE EFFECTS ON WEDNESDAY WITH DRASTICALLY COOLER TEMPERATURES THAT WILL STRUGGLE TO REACH 40 ACROSS NORTH GEORGIA. EXPECT AN EXTREMELY COLD NIGHT WEDNESDAY NIGHT/THURSDAY MORNING WITH LOWS IN THE TEENS NORTH /SINGLE DIGITS MOUNTAINS AND LOWER 20S SOUTH/...AND HIGHS THURSDAY REALLY SUPER COLD AND MAYBE NOT EVEN GETTING TO FREEZING FROM THE METRO AREA NORTH...AND REMAINING BELOW 40 JUST ABOUT EVERYWHERE. ADD TO THIS SOME BLUSTERY WINDS BEHIND THE FRONT WITH STRONG NORTHWEST FLOW ALOFT AND IT IS VERY LIKELY THAT WE WILL NEED A WIND CHILL ADVISORY THURSDAY MORNING...AND CANNOT RULE OUT THE POSSIBILITY OF A WARNING FOR EXTREME NORTHERN COUNTIES. WILL SEE SOME INCREASE IN TEMPS FRIDAY INTO THE WEEKEND BUT STILL BELOW SEASONAL NORMALS. NEXT RAIN POTENTIAL COMES AT THE END OF THE EXTENDED WHEN OF COURSE CONFIDENCE IS LOWER DUE TO MODEL DIFFERENCES...BUT IN GENERAL BOTH THE GFS AND ECMWF HAVE A SHORTWAVE PUSHING ACROSS THE SOUTHERN PLAINS WITH PRECIP PUSHING INTO THE SOUTHEAST LATE IN THE WEEKEND. POPS WERE KEPT AT SLIGHT CHANCES FOR NOW DUE TO UNCERTAINTY. WILL HAVE TO REFINE THIS OVER THE COMING DAYS TO FIGURE OUT TIMING OF INCOMING PRECIP VS OVERNIGHT LOW TEMPERATURES. TDP && .AVIATION... 00Z UPDATE... AREA OF STRATO CU OVER NORTHWEST GA WILL MOVE INTO THE ATL AREA EARLY THIS EVENING AND HOLD ACROSS THE AREA THROUGH 09Z...THEN LIFT NORTH LEAVING VFR SKIES. VFR CONDITIONS EXPECTED OVER THE REST OF THE REGION THROUGH THE FORECAST. WINDS WILL BE NORTHWEST AND GUSTY OVER MOST AREAS THROUGH TONIGHT AND MONDAY. WINDS WILL DIMINISH LATE MONDAY AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON CIGS TONIGHT. HIGH ON REMAINING ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 35 49 32 56 / 0 0 0 5 ATLANTA 33 45 31 54 / 5 0 0 0 BLAIRSVILLE 28 43 27 50 / 5 5 0 5 CARTERSVILLE 31 44 29 52 / 10 0 0 5 COLUMBUS 37 51 33 59 / 5 0 0 0 GAINESVILLE 32 47 31 52 / 5 0 0 5 MACON 38 53 32 60 / 5 0 0 0 ROME 30 43 28 52 / 20 0 0 5 PEACHTREE CITY 33 48 29 56 / 5 0 0 0 VIDALIA 44 56 38 63 / 20 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....BAKER AVIATION...17
Hazardous weather outlook, Jan 4, 2:14 PM EST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 214 PM EST SUN JAN 4 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 214 PM EST SUN JAN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS WITH AN ADVISORY POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT DELAYED REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 8:46 PM EST | River Flood Warning | FFC | Cobb, Paulding | 7 days |
| Jan 4, 9:00 PM EST | River Flood Warning | FFC | Cobb, Douglas | 36 hr |
| Jan 5, 1:04 AM EST | River Flood Warning | FFC | Floyd | 7 days |
| Jan 5, 2:17 AM EST | River Flood Warning | FFC | Whitfield | 23 hr |
| Jan 5, 9:36 AM EST | River Flood Warning | FFC | Floyd | 7 days |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.